Resolvent Vectors, Invariant Subspaces, and Sets of Zero Capacity.
Mathematische Annalen, Tome 205 (1973), pp. 165-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__205_162486,
author = {C.R. Putnam},
title = {Resolvent {Vectors,} {Invariant} {Subspaces,} and {Sets} of {Zero} {Capacity.}},
journal = {Mathematische Annalen},
pages = {165--172},
year = {1973},
volume = {205},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__205_162486/}
}
C.R. Putnam. Resolvent Vectors, Invariant Subspaces, and Sets of Zero Capacity.. Mathematische Annalen, Tome 205 (1973), pp. 165-172. http://geodesic.mathdoc.fr/item/MAN_1973__205_162486/